# SDR CA121114012

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Yaw Damper
- Condition: Failed
- Location: Rudder Tab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, H

## Discrepancy

(CAN) DURING APPORACH, THE CREW NOTICED A YAW MOVEMENT WITH RUDDER TRIM AT FULL TRAVEL.  THE CREW ELECTED TO ABORT THE APPROACH IN ORDER TO COMPLY WITH QRH . THE RUDDER TRIM WAS REPOSITIONED TO NEUTRAL AND YAW DAMPER WAS DISENGAGED FOR LANDING .
